Infinite-dimensional representations of the complete matrix group
Doklady Akademii Nauk, Tome 144 (1962) no. 1, pp. 37-39
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1962_144_1_a9,
author = {A. A. Kirillov},
title = {Infinite-dimensional representations of the complete matrix group},
journal = {Doklady Akademii Nauk},
pages = {37--39},
year = {1962},
volume = {144},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1962_144_1_a9/}
}
A. A. Kirillov. Infinite-dimensional representations of the complete matrix group. Doklady Akademii Nauk, Tome 144 (1962) no. 1, pp. 37-39. http://geodesic.mathdoc.fr/item/DAN_1962_144_1_a9/